Volume 40, Number 1, January-February 2006
|Page(s)||63 - 97|
|Published online||23 February 2006|
Asymptotic analysis of an approximate model for time harmonic waves in media with thin slots
UMR POEMS, CNRS-INRIA, France. firstname.lastname@example.org
2 Seminar für Angewandte Mathematik, ETHZ, Switzerland. email@example.com
In this article, we derive a complete mathematical analysis of a coupled 1D-2D model for 2D wave propagation in media including thin slots. Our error estimates are illustrated by numerical results.
Mathematics Subject Classification: 35J05 / 74J05 / 78A45 / 78M30 / 78M35
Key words: Slit / slot / wave equation / Helmholtz equation / approximate model.
© EDP Sciences, SMAI, 2006
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.